Kodai Mathematical Journal

Uniqueness theorem for meromorphic mappings with multiple values

Ha Huong Giang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this article, we will prove a uniqueness theorem for meromorphic mappings into complex projective space $\mathbf{P}^n(\mathbf{C})$ with different multiple values and a general condition on the intersections of the inverse images of these hyperplanes.

Article information

Kodai Math. J., Volume 41, Number 1 (2018), 115-124.

First available in Project Euclid: 19 March 2018

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Giang, Ha Huong. Uniqueness theorem for meromorphic mappings with multiple values. Kodai Math. J. 41 (2018), no. 1, 115--124. doi:10.2996/kmj/1521424827. https://projecteuclid.org/euclid.kmj/1521424827

Export citation